Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finitely generated group ring units

Author: Lukasz Wiechecki
Journal: Proc. Amer. Math. Soc. 127 (1999), 51-55
MSC (1991): Primary 16S34, 20C07
MathSciNet review: 1486758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a classification of nilpotent groups $G$ for which the unit group of the integral group ring is finitely generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S34, 20C07

Retrieve articles in all journals with MSC (1991): 16S34, 20C07

Additional Information

Lukasz Wiechecki
Affiliation: Institute of Mathematics, Warsaw University, ul. Banacha 2, 02-097 Warszawa, Poland

PII: S 0002-9939(99)04823-6
Received by editor(s): May 12, 1997
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1999 American Mathematical Society